# SDR AALA202505203626

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 92,003 hours, 12,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15D EMERGENCY FLOOR PROXIMITY LIGHT INOP. MAINTENANCE REPLACED EMERGENCY FLOOR PROXIMITY LIGHT FOR SEAT 15D IAW CMM 25-20-82.
